# SDR ZZDA2009206

- Difficulty date: May 21, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD CABIN SEAT TRACK CORROSION SPOTS FROM FS 256 THROUGH FS 579.  REPLACED SECTION OF SEAT TRACK FROM FS 256 THROUGH FS 579 REF B717 SRM 53-20-52 AND EA 17-53-01734IR.
